Skip Navigation

NRCS RSS Feed


Calendar

April 2017
S M T W T F S
<< Mar   May >>
            1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30


Archives



Yellowstone River Symposium

email id Email This Page
Date April 27, 2017   -   April 28, 2017
Time 8:00 a.m.
Location Livingston, MT
Registration Required Yes
Fee Description •$15 Symposium: includes admission to the symposium sessions only, does not include lunch •$45 Symposium PLUS: includes admission to symposium sessions, a catered lunch on Thursday and drink tickets for The Shape of A River film reception Thursday night at the Buckhorn •Free – Friday Collaborative Working Session: Half-day working session with facilitated conversations driving to the creation of an actionable model for protecting and preserving the Yellowstone river


For more information: Montana Aquatic Resources Services

YELLOWSTONE RIVER SYMPOSIUM

April 27th-28th, Livingston Depot

THURSDAY April 27th

  • 8:00 - 8:30 AM: Participant registration and welcome event with refreshments
  • 8:30 - 9:00 AM: Opening remarks from Dan Vermillion of Sweetwater Travel
  • 9:00 - 10:30 AM: Session 1 Panel: A cross-industry overview of the economic, social and ecological impacts of the 2016 whitefish kill and subsequent closure of the Upper Yellowstone River. (Speakers: Travis Horton - FWP, Jeremy Sage & Norma Nickerson - Institute of Tourism U of M, Druska Kinkie - E Bar P Ranch, Mattson Rogers - Anglers West)
  • 10:30 - 10:45 AM: Break following 15 minute Q&A session
  • 10:45 - 12:00 PM:Session 2 Panel: An educational discussion of the ongoing efforts and existing data on the Upper Yellowstone Watershed, including YRCDC Cumulative Effects Analysis, drought resiliency, agricultural water demands and the hydrology of the river. (Speakers: Lucas Zukiewicz - NRCS, Daryl Stutterheim - YRCDC, Karin Boyd - Applied Geomorphology, Patrick Byorth - Trout Unlimited, Kerri Strasheim - DNRC)
  • 12:00 - 1:30 PM: Lunch & Keynote Speaker Address: Jim Posewitz, Conservation Ethic - How collaborative conservation happens
  • 1:30 - 2:45 PM: Session 3 Panel: An educational panel among cross-industry subject matter experts discussing tools and resources to address impacts, adaptation models and methods. (Speakers: Jamie McEvoy - MSU, Patrick Byorth - Trout Unlimited, Wendy Weaver - MARS, Sara Meloy - DNRC)
  • 2:45 - 3:00 PM: Break following 15 minute Q&A session
  • 3:00 - 4:30 PM: Session 4 Panel: Facilitated Community engagement session discussing on-the-ground efforts; community planning session. (Speakers: Steve Caldwell - Park County Commissioner, Jacquie Nelson - UYWB, Max Hjortsberg - PCEC, Brant Oswald - Fishing Outfitters Association of MT)
  • 4:30 - 4:45 PM: Wrap up/Adjourn following 15 minute Q&A session
  • 5:30 - 8:00 PM: Evening Social Reception, Buckhorn Saloon; Ocean Media Institute Film Showing, "The Shape of a River"

FRIDAY April 28th

  • 8:30 - 11:30 AM: Half-Day Collaborative working session: Open to all symposium attendees looking to contribute and participate in the creation of a community driven framework to protect the Upper Yellowstone River. We will be discussing the available models for developing a cohesive and action oriented grassroots effort. (Moderator: Jennifer Boyer)
  • 11:30 AM: Wrap up and opportunity to sign up to receive the Symposium Summary Report and updates from partners

For more information, please contact: Montana Aquatic Resources Services, http://montanaaquaticresources.org/events/